# SDR HNAA2014073000216

- Difficulty date: July 30, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 53,963 hours, 60,088 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Loose
- Location: Mlg Switch
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON GEAR SELECTION, ALL THREE GEAR RED LIGHTS ILLUMINATED.  SELECTED GEAR INHIBIT SWITCH, GEAR DID NOT EXTEND.  PERFORMED ALTERNATE GEAR EXTENSION.  GEAR EXTENDED.  ALL THREE GREEN LIGHTS.  FOUND WIRES AT INHIBIT SWITCH LOOSE.  R & R INHIBIT SWITCH.  ENSURED WIRES ARE FIRMLY ATTACHED, SWUNG GEAR SEVERAL TIMES. OPS CHECKED INHIBIT SWITCH. ALL CHECKED GOOD.  OK FOR RETURN TO SERVICE AT THIS TIME.
